# SDR DALA2024100209644

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,123 hours, 33,014 cycles
- System (JASC): 5200 · Doors
- Part: Heater
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 692 UPON ENTERING THE AIRCRAFT, NOTICED A STRONG BURNING ELECTRICAL SMELL THROUGHOUT THE CABIN, ALONG WITH A HAZE IN THE ENTIRE AIRCRAFT. CORRECTIVE ACTION: T/S FOUND AND REPLACED BURNED-OUT L1/L2/R1/R2 DOOR HEATERS(3) REF. B737 AMM21- 45-06. SYSTEM TESTS GOOD. (5725878)
